# SDR MWEA96074

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED SKIN AROUND FWD ENTRANCE DOOR HOLD OPEN HOOK RECEPTACLE.  INSTALLED DOUBLER REPAIR IAW SRM 53-04, FIG 24.
